Vol. 80, No. 1, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The Iwasawa invariant μ for quadratic fields

Frank E., III Gerth

Vol. 80 (1979), No. 1, 131–136
Abstract

We let k0 be a quadratic extension field of the rational numbers, and we let l be a rational prime number. In this paper we show that there exists a constant c (depending on k0 and l) such that the Iwasawa invariant μ(K∕k0) c for all Zl-extensions K of k0. In certain cases we give explicit values for c.

Mathematical Subject Classification
Primary: 12A35, 12A35
Milestones
Received: 4 April 1978
Published: 1 January 1979
Authors
Frank E., III Gerth